MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPRESS ANCHOR PLUG 14MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. COMPRESS ANCHOR PLUG 14MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: transdermal compress spindle st 38mm 800lb catalog#: 110045692 lot#: rm2665.Cps transverse pin 6pk 28mm catalog#: 178526 lot#: 65985249.Cps centering sleeve 16mm catalog#: 178538 lot#: 609310.Cps nut co-cr-mo alloy catalog#: 178512 lot#: 65766784.Trnsdrm cmp spndl plug catalog#: 110045695 lot#: rm033t.Trnsdrm cmp osti spdl clr 38mm catalog#: 110045681 lot#: rm590t.Trnsdrm cmp adptr size 2 catalog#: 110045676 lot#: rm027t.Trnsdrm cmp adptr plug catalog#: 110045679 lot#: rm031t.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported via ide study that a patient underwent a knee procedure.Subsequently, patient was revised approximately four months later due to pain and loosening.It was noted intra-operatively that the anchor plug was no longer attached to the spindle.No further information has been provided at this time.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, e1, e2, e3, g1, g2, g3, g6, h1, h2, and h11.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, and h11 no product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Revision notes provided state that the patient underwent revision surgery for device loosening during the surgery they found that the anchor plug was no longer attached to the spindle.The anchor plug and distal threads appeared to be completely intact.The bone was much thicker and more robust than upon implant.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.This complaint is confirmed via medical records provided.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue.To monitor for trends.

Brand Name
COMPRESS ANCHOR PLUG 14MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20908217
Report Number0001825034-2024-02918
Device Sequence Number12872530
Product Code KRO
UDI-Device Identifier00880304002890
UDI-Public(01)00880304002890(17)330727(10)65720776
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K043547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178404
Device Lot Number65720776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer12/30/2024
04/08/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/16/2025
04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexFemale
Patient Weight79 KG